MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 CONTOUR; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 CONTOUR; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number P970051
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested; however, not made available as of the date of this report.This report is submitted on july 1, 2020.
 
Event or Problem Description
Per the clinic, it was reported the device was explanted due to an unreported reason on an unknown date.

Brand Name
NUCLEUS 24 CONTOUR
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key10216191
Report Number6000034-2020-01697
Device Sequence Number14054460
Product Code MCM
UDI-Device Identifier09321502002349
UDI-Public(01)09321502002349
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP970051
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;